Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My wife went "cold turkey" a two (2)days ago from

My wife went "cold turkey" a two (2)days ago from DESVENLAFAXINE since she only has three pills left and the refill is on its way. Guess what? nausea, headache, dizziness, body aches, chills. By the way, she has found the anti-depressant to be marvelously successful - just wanted t o conserve her supply. So - should she immediately resume taking these last three one-a-days, 50 mg each.
Tue, 2 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My wife has not been feeling well. She had 105 temp for few days and had some medicine but she is very weak and her blood count has decreased to 10. I am worried about her health. She is in Mumbai. Her eyes seems to be rolled up at times and has bad cough and cold. Seems synus and the Dr. says she doesnt have cold but...I need her to be cured once and for all as we are planning a family and would not like to take chance with her health. Please suggest.

doctor1 MD

My husband has had a cold for almost two weeks. About 5 days after the cold, he had an intense headache where he was unable to focus and sleep. 2 days ago he started blowing blood out of his nose. Yesterday it was all blood. He s worried, I m worried. What could be the cause?

doctor1 MD

I have a 15 years son he lately is in his school swimming team and very proud of that but unfortunately their practice is at 5 o clock early morning in outdoor pool and he has to leave to school directly from there. Now he has a cold from two days ago what can I do let him go

Loading Online Doctors....